# SDR VTZA990087

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 905
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Filter
- Part number: 201042
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 7234 - ORF-IAD - DURING TAKEOFF, MADE AN UNSCHEDULED LANDING DUE TO RIGHT ENGINE TTL INOPERATIVE.  AIRCRAFT RETURNEE TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 45564 MEL 76-2.  MAINTENANCE CLOSED DMI 45564 ON 5-20-99 BY CLEARING TTL FILTER.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
